Alert archive / New Mexico / Wind Advisories in 2010
Wind Advisory 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 21, 2010, 10:11 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2010, 10:11 AM MST (17:11 UTC)
- Expired
- Dec 21, 2010, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
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
1 follow-up statement
858 WWUS75 KABQ 220040 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 PM MST TUE DEC 21 2010 ...STRONG WINDS DIMINISHING OVER THE SANGRE DE CRISTO MOUNTAINS... NMZ513>515-220145- /O.EXP.KABQ.WI.Y.0045.000000T0000Z-101222T0100Z/ NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS- 540 PM MST TUE DEC 21 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING FOR THE SANGRE DE CRISTO MOUNTAINS. ALTHOUGH LOCALLY GUSTY WINDS REMAIN POSSIBLE THIS EVENING...THE STRONG WINDS OBSERVED EARLIER TODAY ARE NO LONGER ANTICIPATED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 21, 3:32 AM MST, 6 hours 39 minutes earlier.
Area forecast discussion, Dec 21, 3:32 AM MST, 6 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 332 AM MST TUE DEC 21 2010 .DISCUSSION...OVERALL THE FORECAST SEEMS TO BE ON TRACK WITH JUST SOME MINOR TWEAKS BEING MADE. MODELS ARE COMING IN SOMEWHAT BETTER AGREEMENT WITH THE TROUGH PASSAGE LATE WEDNESDAY INTO THURSDAY...AND WHILE THIS FEATURE WILL BRING SNOW LEVELS DOWN WITH ADDITIONAL FORCING FOR PRECIPITATION...THE OVERALL IMPACTS DO NOT APPEAR TO BE EXCESSIVELY ADVERSE AT THIS TIME. FLOW ALOFT IS CURRENTLY BACKING A BIT MORE SOUTHWESTERLY WITH WARM AND MOIST AIR CONTINUING TO ADVECT INTO NEW MEXICO. THIS WILL KEEP TEMPERATURES ABOVE NORMAL WITH HIGH SNOW LEVELS AND PRECIPITATION FAVORING THE NORTHWESTERN ZONES OF THE STATE. HIGH ELEVATIONS ABOVE 9000 TO 9500 FEET STILL LOOK TO PICK UP A FEW MORE INCHES OF WET SNOW TODAY...AND WINTER STORM WARNING WILL CONTINUE FOR THE HIGHEST ELEVATIONS OF NMZ510. THE REMAINDER OF THE NORTHWESTERN ZONES WILL SEE RAIN AS THE PREDOMINANT PRECIPITATION TYPE. WINDS WILL NOT BE AS STRONG TODAY...BUT STRONG MID LEVEL FLOW WILL STILL KEEP THINGS BREEZY TO WINDY...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. MOVING FORWARD INTO TONIGHT...THE TROUGH AXIS WILL PUSH CLOSE TO THE CALIFORNIA COAST WITH DEEPENING HEIGHT FIELDS AND ALMOST A HINT OF A NEGATIVE TILT TO IT. MODELS AGREE THAT THIS WILL TAP INTO SOME OF THE SUBTROPICAL MOISTURE SOUTH OF THE FEATURE...ALLOWING A SOUTHWEST TO NORTHEAST ORIENTED BAND OF HEALTHY PRECIPITATION TO DEVELOP AHEAD OF THE TROUGH. MODELS EACH HAVE THEIR OWN IDEAS OF THE EXACT PLACEMENT OF THIS BAND...BUT THE GENERAL IDEA IS TO PLACE IT NEAR THE WESTERN ARIZONA BORDER. HOWEVER...AS THE TROUGH MOVES INLAND INTO WEDNESDAY THIS BANDED PRECIPITATION AREA BEGINS TO BECOME DISORGANIZED OVER ARIZONA...AND THE TROUGH ITSELF STAYS NEUTRALLY TILTED. THIS SEEMS TO SHUT DOWN THE INGEST OF SUBTROPICAL MOISTURE...AND CONSEQUENTLY THE NORTHWESTERN ZONES OF NEW MEXICO WOULD JUST REMAIN UNDER A SIMILAR POP REGIME TUESDAY NIGHT AND INTO WEDNESDAY AFTERNOON. SHOULD THE FEATURE DIG FARTHER SOUTH OR BECOME NEGATIVELY TILTED...THE CONVEYOR BELT OF MOISTURE MIGHT BE SWITCHED BACK ON TOWARD NEW MEXICO. FUTURE SHIFTS WILL HAVE TO MONITOR THE EVOLUTION OF THIS. REGARDLESS...HIGH SNOW LEVELS WILL CONTINUE WITH HIGHER ELEVATIONS CONTINUING TO PICK UP A FEW MORE INCHES IN NMZ510 INTO WEDNESDAY. THEREFORE WARNING WAS EXTENDED THROUGH WEDNESDAY AFTERNOON. FOR WEDNESDAY NIGHT...CURRENT MODELS ADVERTISE THE SUBTROPICAL MOISTURE BEING ALMOST COMPLETELY SHUT DOWN AHEAD OF THE TROUGH WHICH LOOKS TO PERHAPS SHIFT TOWARD A SOMEWHAT POSITIVELY TILTED SYSTEM. SNOW LEVELS WOULD BE LOWERING WITH THE COLDER AIR ALOFT MOVING IN LATE WEDNESDAY NIGHT...BUT THE SYSTEM PICKS UP SPEED. THUS...PRECIPITATION ACROSS THE CENTRAL AND WESTERN ZONES MAY BE QUICK- NATURED ALONG THE PACIFIC FRONT. INTO THURSDAY THE FRONT WILL FINISH OVERTAKING THE STATE WHILE THE TROUGH ALOFT EXITS TOWARD THE NORTHEAST CORNER OF THE STATE BY EARLY EVENING. PRECIP WOULD SHUT DOWN OVER THE NORTHEAST THURSDAY NIGHT...AND BY FRIDAY AND SATURDAY DRY CONDITIONS WILL BE ON TAP AS THE RIDGE ALOFT BUILDS IN. THE RIDGE WILL BREAK DOWN INTO EARLY NEXT WEEK WITH FLOW TURNING WEST NORTHWEST AND LIKELY SUCCUMBING TO PERTURBATIONS EMBEDDED IN THE FLOW. 52 && .AVIATION...MODERATE TO STRONG SOUTHWEST JET WILL SWEEP ACROSS NEW MEXICO TODAY. BREEZY TO WINDY CONDITIONS CAN BE EXPECTED OVER THE SUMMITS OF THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS THROUGH THIS AFTERNOON. SUSTAINED SFC WINDS BETWEEN 20 AND 30 KTS WITH A FEW GUSTS AOA 40 KTS WILL BE POSSIBLE. IN ADDITION...SCATTERED RAIN SHOWERS AND HIGH ELEVATION SNOW SHOWERS WILL PRODUCE OCCASIONAL SPURTS OF MVFR CIGS AND VSBYS OVER THE SAN JUAN MOUNTAINS... ESPECIALLY NEAR THE COLORADO STATE LINE AND ABOVE 9000 FEET. MOUNTAIN OBSCURATIONS WILL BE MOST LIKELY OVER THE NORTHWEST TODAY. SNOW AND RAIN SHOWER ACTIVITY WILL CONTINUE OVER THE NORTHWEST TONIGHT WHILE SFC WINDS DIMINISH MARKEDLY AFTER SUNSET. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. KW && .FIRE WEATHER...THREAT FOR CRITICAL FIRE WEATHER REMAINS MINIMAL THROUGHOUT THE FORECAST CYCLE. OVERNIGHT RECOVERIES HAVE BEEN FAIR OVER THE SOUTHEAST WITH GOOD TO EXCELLENT VALUES ELSEWHERE. CLOUD CANOPY WILL LIMIT MIXING SOMEWHAT TODAY BUT NONETHELESS...EXPECT BREEZY TO WINDY CONDITIONS TO AGAIN DEVELOP OVER THE SUMMITS OF THE CENTRAL MOUNTAIN CHAIN...SPILLING OVER INTO THE ADJACENT HIGHLANDS. HUMIDITY VALUES MAY APPROACH THE UPPER TEENS OVER THE SOUTH CENTRAL MOUNTAINS...EAST CENTRAL AND SOUTHEAST PLAINS WITH 20S TO 40S ALL SECTIONS EXCEPT THE FAR NORTHWEST. FAIR TO POOR VENTILATION EXPECTED THIS MORNING INTO EARLY AFTERNOON FOLLOWED BY GOOD TO EXCELLENT LATER THIS AFTERNOON...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 40. SOUTHWEST FLOW WILL SHARPEN ON WEDNESDAY AS THE MAIN UPPER LEVEL TROUGH APPROACHES THE FOUR CORNERS REGION. THIS WILL BRING INCREASING CHANCES FOR WETTING PRECIPITATION FAVORING THE WEST AND NORTHWEST. MILD TEMPERATURES WILL PERSIST UNTIL SNOW LEVELS GRADUALLY FALL AS THE COLD CORE OF THE UPPER LOW MOVES OVER THE NORTHERN MOUNTAINS BY THURSDAY. UNTIL THEN...EXPECT TEMPERATURES TO RUN SOME 5 TO 15 DEGREES ABOVE NORMAL. STRONG WINDS STILL EXPECTED ON THURSDAY AS THE PACIFIC FRONT SURGES THROUGH THE REGION. SHOULD SEE AN UPTICK IN WIND SPEEDS OVER THE WEST/WEST CENTRAL HIGH TERRAIN AND ESPECIALLY OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS. COOLER TEMPS BEHIND THE FRONT WILL LIKELY PRECLUDE PERSISTENT RED FLAG CONDITIONS FROM DEVELOPING. WETTING PRECIPITATION IN THE FORM OF SNOW SHOWERS OVER THE HIGH TERRAIN AND VALLEY RAIN SHOWERS EXPECTED THURSDAY NIGHT BEFORE THE UPPER LOW PULLS AWAY TO THE EAST. UPPER LEVEL RIDGE WILL BUILD OVER NEW MEXICO FOR THE HOLIDAY WEEKEND WITH TEMPERATURES RUNNING ABOVE NORMAL. LONG RANGE GFS BUCKLES THE FLOW BY NEXT MONDAY ALLOWING ANOTHER UPPER LEVEL SHORTWAVE TO TRAVERSE THE ROCKIES AND PROMOTE SCATTERED SHOWER/SNOW SHOWER DEVELOPMENT ALONG THE COLORADO STATE LINE MONDAY INTO TUESDAY. THE PATTERN OVERALL APPEARS TO BE VOID OF SIGNIFICANT PRECIPITATION OUTBREAKS. KW && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 51 37 53 36 / 30 40 50 60 DULCE........................... 44 30 46 32 / 60 60 60 80 CUBA............................ 48 31 49 31 / 20 30 40 60 GALLUP.......................... 51 35 52 33 / 20 30 30 60 EL MORRO........................ 51 33 51 32 / 5 20 30 60 GRANTS.......................... 55 35 55 33 / 5 20 30 40 QUEMADO......................... 56 34 57 34 / 0 10 20 50 GLENWOOD........................ 62 33 63 31 / 0 5 20 50 CHAMA........................... 42 29 43 33 / 60 60 60 80 LOS ALAMOS...................... 46 34 43 36 / 5 30 30 50 PECOS........................... 49 31 47 33 / 10 10 20 30 CERRO/QUESTA.................... 45 27 46 32 / 10 20 30 50 RED RIVER....................... 41 25 41 27 / 10 30 40 50 ANGEL FIRE...................... 42 24 42 27 / 10 20 40 40 TAOS............................ 47 28 47 29 / 10 20 30 40 MORA............................ 48 29 46 32 / 0 20 30 30 ESPANOLA........................ 57 31 52 30 / 5 20 20 30 SANTA FE........................ 50 33 51 31 / 0 10 20 30 SANTA FE AIRPORT................ 51 32 53 32 / 0 10 20 30 ALBUQUERQUE FOOTHILLS........... 54 37 55 36 / 0 5 10 30 ALBUQUERQUE HEIGHTS............. 56 39 57 38 / 0 5 10 20 ALBUQUERQUE VALLEY.............. 58 35 58 34 / 0 5 10 20 ALBUQUERQUE WEST MESA........... 57 37 57 36 / 0 5 20 30 LOS LUNAS....................... 61 35 58 34 / 0 0 10 20 RIO RANCHO...................... 56 37 54 37 / 0 5 20 30 SOCORRO......................... 66 38 64 38 / 0 0 10 10 SANDIA PARK/CEDAR CREST......... 55 33 54 31 / 0 5 10 30 TIJERAS......................... 56 34 54 34 / 0 5 10 20 MORIARTY/ESTANCIA............... 58 29 56 30 / 0 0 10 20 CLINES CORNERS.................. 53 33 52 34 / 0 0 10 10 GRAN QUIVIRA.................... 60 36 59 36 / 0 0 10 5 CARRIZOZO....................... 64 37 64 39 / 0 0 10 5 RUIDOSO......................... 60 38 61 37 / 0 0 10 5 CAPULIN......................... 48 33 50 34 / 0 0 5 10 RATON........................... 51 30 52 31 / 0 5 10 10 SPRINGER........................ 58 30 57 32 / 0 5 10 10 LAS VEGAS....................... 54 34 51 36 / 0 5 10 10 CLAYTON......................... 60 34 48 31 / 0 0 5 5 ROY............................. 61 35 54 31 / 0 0 5 10 CONCHAS......................... 68 36 59 35 / 0 0 5 5 SANTA ROSA...................... 67 38 61 35 / 0 0 5 5 TUCUMCARI....................... 70 36 58 35 / 0 0 0 5 CLOVIS.......................... 70 37 64 34 / 0 0 0 5 PORTALES........................ 72 35 65 33 / 0 0 0 5 FORT SUMNER..................... 72 38 65 39 / 0 0 0 5 ROSWELL......................... 77 36 69 37 / 0 0 0 5 PICACHO......................... 69 40 68 40 / 0 0 5 5 ELK............................. 66 41 64 40 / 0 0 10 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 5 PM MST WEDNESDAY FOR THE FOLLOWING ZONES...NMZ510. && 52/17
Hazardous weather outlook, Dec 21, 5:37 AM MST, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MST TUE DEC 21 2010 NMZ501>540-221300- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 537 AM MST TUE DEC 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOW ACCUMULATIONS AND AREAS OF BLOWING SNOW ARE EXPECTED AMONG THE HIGHEST ELEVATIONS OF THE SAN JUAN MOUNTAINS OF NEW MEXICO TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAVY SNOW WILL CONTINUE TO ACCUMULATE IN THE HIGHEST ELEVATIONS OF THE SAN JUAN MOUNTAINS WEDNESDAY AND INTO THURSDAY. A FEW INCHES OF ACCUMULATION WILL ALSO BE POSSIBLE IN THE WESTERN...CENTRAL...AND NORTH CENTRAL MOUNTAINS LATE WEDNESDAY NIGHT AND THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. 52
In the hours before
Special weather statement, Dec 21, 4:55 AM MST, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 455 AM MST TUE DEC 21 2010 NMZ501>508-511>518-521-527-212300- CHUSKA MOUNTAINS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS- FAR NORTHWEST HIGHLANDS-JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-RATON RIDGE/JOHNSON MESA- SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST MOUNTAINS- UPPER RIO GRANDE VALLEY-WEST CENTRAL HIGHLANDS- WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 455 AM MST TUE DEC 21 2010 ...UPPER LEVEL DISTURBANCE TO BRING MORE PRECIPITATION TO PORTIONS OF NEW MEXICO WEDNESDAY NIGHT AND THURSDAY... AN UPPER LEVEL DISTURBANCE IS CURRENTLY GATHERING ENERGY AND MOISTURE OVER THE PACIFIC WATERS...AND IS EXPECTED TO PUSH EASTWARD TOWARD NEW MEXICO BY LATE WEDNESDAY AND INTO THURSDAY. WARM AIR AHEAD OF THIS SYSTEM WILL KEEP SNOW LEVELS QUITE HIGH...BUT COLDER AIR AND LOWERING SNOW LEVELS WILL ACCOMPANY THIS PACIFIC DISTURBANCE AS IT SHOVES EASTWARD INTO THE LAND OF ENCHANTMENT. BY EARLY THURSDAY MORNING SNOW LEVELS ARE EXPECTED TO HAVE FALLEN TO NEAR 7000 FEET WITH PRECIPITATION EXPECTED IN MUCH OF WESTERN...CENTRAL...AND NORTH CENTRAL NEW MEXICO. HIGHER ELEVATIONS WILL HAVE THE POTENTIAL TO RECEIVE A FEW INCHES OF ACCUMULATING SNOWFALL LATE WEDNESDAY NIGHT INTO THURSDAY. ALSO...COLDER AIR WILL CONTINUE TO OVERTAKE THE STATE ON THURSDAY... BRINGING TEMPERATURES BACK CLOSER TO SEASONAL AVERAGES. GUSTY WINDS WILL ALSO ACCOMPANY THE PASSAGE OF THIS COLD FRONT. PRECIPITATION IS THEN EXPECTED TO WANE LATE THURSDAY EVENING AS THE UPPER LEVEL DISTURBANCE EXITS TO THE NORTHEAST. SOME UNCERTAINTY STILL EXISTS REGARDING THE HEIGHT OF SNOW LEVELS... AS WELL AS SNOWFALL AMOUNTS. PERSONS WITH INTERESTS IN WESTERN... CENTRAL...AND NORTH CENTRAL NEW MEXICO SHOULD STAY ABREAST TO THE LATEST WEATHER FORECASTS AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE. ADDITIONAL INFORMATION CAN BE FOUND ON THE WEB AT WEATHER.GOV/ABQ...OR CONSULT YOUR PREFERRED MEDIA SOURCE FOR THE LATEST WEATHER INFORMATION. SHOEMAKE
Local storm report, Dec 21, 9:13 AM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
913 AM MST TUE DEC 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM NON-TSTM WND GST SAPELLO 35.77N 105.25W
12/20/2010 M61 MPH SAN MIGUEL NM TRAINED SPOTTER
0451 AM HIGH SUST WINDS 3 N SANDIA PARK 35.21N 106.36W
12/20/2010 M40 MPH BERNALILLO NM PUBLIC
0930 AM HIGH SUST WINDS 6 WNW SANDIA PARK 35.21N 106.45W
12/20/2010 M40 MPH BERNALILLO NM TRAINED SPOTTER
1014 AM NON-TSTM WND DMG UTE PARK 36.56N 105.10W
12/20/2010 COLFAX NM PUBLIC
LARGE COTTONWOOD TREES BLOWN DOWN IN THE AREA.
1014 AM HIGH SUST WINDS UTE PARK 36.56N 105.10W
12/20/2010 E40 MPH COLFAX NM PUBLIC
1014 AM NON-TSTM WND GST UTE PARK 36.56N 105.10W
12/20/2010 E58 MPH COLFAX NM PUBLIC
0210 PM NON-TSTM WND GST 2 NNW ANGEL FIRE 36.42N 105.29W
12/20/2010 M58 MPH COLFAX NM AWOS
KAXX AWOS.
&&
EVENT NUMBER ABQ1002642 ABQ1002643 ABQ1002644 ABQ1002645 ABQ1002646
ABQ1002647 ABQ1002648
DPORTERNearby
Wind Advisories in New Mexico, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.